# SDR SIMA201104601

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 17,409 hours, 12,593 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG670800053
- Part serial: 0500605779
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4585 PRIOR TO PUSHBACK THE AFT LAVATORY SMOKE MESSAGE CAME ON, THEN SMOKE FILED THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT BLEED AIR TEMP SENSORS IAW CRJ AMM 36-21-19.  LEFT AND RIGHT PART NUMBER  REMOVED GG670-800053.  LEFT SERIAL NUMBER OFF 05006.  RIGHT SERIAL NUMBER OFF 05779.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
